Jump to content
CrazyBoards.org

I feel sucky.


Recommended Posts

I am so agitated and on the run. I feel like things (really random stuff such as moving things around the house, changing my clothes like 10 times etc) just feel like I can't relax.

I also feel like my current job is making my BP worse, I work with the general public and a very dramatic work place, I'm always feeling uncomfortable, paranoid, judged, and I always work even when I'm sick or super manic, they don't really give a shit about me, I've been there the longest but I'm treated like I'm the bottom of the totem pole. I've been applying to quieter more office like jobs like crazy but I'm not getting anywhere :(

I also wish I could just tell my close family/friend about my BP because lately it's just been so hard to deal with. I've been rapid cycling and just haven't stopped. I'm always super angry, super social, or super depressed and it never ends :(

Current Rx:

Abilify 4mg-sleep

Ativan 3.5mg- anxiety

Lamictal 50mg- mood stabilization

Abilify 40mg- antipsych

Maybe I need a change? Idk I just want some stabilization.

Link to comment
Share on other sites

You're on a pretty low dose of Lamictal. Are you still in the start-up phase? If you get your moods under better control then work might seem better. It might not actually be any better but you might be more able to ignore things. 

Link to comment
Share on other sites

Thanks for all the advice. Called pdoc and left her a message so hopefully she will call me back and let me know what to do. I'm worse today, I feel like climbing the walls and I'm so reactive. I feel so hopeless. I feel hyper, mad, sad, annoyed all at one and all I want to do is cry! Blaaaaah. I am a nutcase.

Link to comment
Share on other sites

Let us know what your pdoc says. If your mood is so unstable, she might give you some sort of med to take short-term until you can get things under control a little better.

 

When I'm unstable I sometimes have to take Zyprexa for a week or so to get myself back on an even keel. Sometimes tweaks are needed with my other meds but I know from experience that Zyprexa will stop my mania.

 

If your pdoc doesn't have any med changes, maybe you can get her to help you with some coping techniques. Titania had some great suggestions. A lot of times it takes both meds and coping techniques to get you through a crisis.  

Link to comment
Share on other sites

I just want to throw in that I became manic on Abilify. It's not supposed to happen, but my pdoc said it happens to about 10% of people taking it. But you *are* on a very low dose of Lamictal, and Lamictal can make you feel pretty shitty while you titrate up, too.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...